Open Access
Translator Disclaimer
2012 The Set of Restricted Complex Exponents for Expansions of the Reals
Michael A. Tychonievich
Notre Dame J. Formal Logic 53(2): 175-186 (2012). DOI: 10.1215/00294527-1715671

Abstract

We introduce the set of definable restricted complex powers for expansions of the real field and calculate it explicitly for expansions of the real field itself by collections of restricted complex powers. We apply this computation to establish a classification theorem for expansions of the real field by families of locally closed trajectories of linear vector fields.

Citation

Download Citation

Michael A. Tychonievich. "The Set of Restricted Complex Exponents for Expansions of the Reals." Notre Dame J. Formal Logic 53 (2) 175 - 186, 2012. https://doi.org/10.1215/00294527-1715671

Information

Published: 2012
First available in Project Euclid: 9 May 2012

zbMATH: 1260.03074
MathSciNet: MR2925275
Digital Object Identifier: 10.1215/00294527-1715671

Subjects:
Primary: 03C64
Secondary: 34A30

Keywords: definability , exponents , o-minimal

Rights: Copyright © 2012 University of Notre Dame

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.53 • No. 2 • 2012
Back to Top